Research Journal of Applied Sciences

Year: 2008
Volume: 3
Issue: 6
Page No. 438 - 446

On the Tau Method for a Class of Non-Overdetermined Second Order Differential Equations

Authors : R.B. Adeniyi and A.I.M. Aliyu

Abstract: This study is concerned with the Tau methods for initial value problems in the class of non-overdetermined second order ordinary differential equations. Three variants namely the differential, the integrated and the recursive formulation are considered. The corresponding error estimates for the 3 various are obtained and some selected examples are provided for illustration. The numerical evidences confirm the order of the Tau approximants so obtained for all the cases.

How to cite this article:

R.B. Adeniyi and A.I.M. Aliyu , 2008. On the Tau Method for a Class of Non-Overdetermined Second Order Differential Equations. Research Journal of Applied Sciences, 3: 438-446.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved